About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 319241, 7 pages
http://dx.doi.org/10.1155/2013/319241
Research Article

Convergence of a New Modified Ishikawa Type Iteration for Common Fixed Points of Total Asymptotically Strict Pseudocontractive Semigroups

Department of Mathematics, Zhejiang Normal University, Jinhua, Zhejiang 321004, China

Received 28 April 2013; Revised 3 June 2013; Accepted 3 June 2013

Academic Editor: Abdellah Bnouhachem

Copyright © 2013 Yuanheng Wang and Chunjie Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. Chang, L. Wang, Y. K. Tang, and L. Yang, “The split common fixed point problem for total asymptotically strictly pseudocontractive mappings,” Journal of Applied Mathematics, vol. 2012, Article ID 385638, 13 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  2. M. O. Osilike and B. G. Akuchu, “Common fixed points of a finite family of asymptotically pseudocontractive maps,” Fixed Point Theory and Applications, vol. 2004, no. 2, pp. 81–88, 2004. View at Publisher · View at Google Scholar · View at Scopus
  3. Q. Miao, R. Chen, and H. Zhou, “Convergence of an implicit iteration process for a finite family of total asymptotically pseudocontractive maps,” International Journal of Mathematical Analysis, vol. 2, no. 9–12, pp. 433–436, 2008. View at Zentralblatt MATH · View at MathSciNet
  4. Y. H. Wang, “Strong convergence theorems for asymptotically weak G-pseudo-Ψ-contractive non-self-mappings with the generalized projection in Banach spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 651304, 11 pages, 2012. View at Publisher · View at Google Scholar
  5. X. Li, J. K. Kim, and N. Huang, “Viscosity approximation of common fixed points for L-Lipschitzian semigroup of pseudocontractive mappings in Banach spaces,” Journal of Inequalities and Applications, vol. 2009, Article ID 936121, 16 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  6. W. Xu and Y. H. Wang, “Strong convergence of the iterative methods for hierarchical fixed point problems of an infinite family of strictly nonself pseudocontractions,” Abstract and Applied Analysis, vol. 2012, Article ID 457024, 11 pages, 2012. View at Publisher · View at Google Scholar
  7. S. Zhang, “Convergence theorem of common fixed points for Lipschitzian pseudo-contraction semi-groups in Banach spaces,” Applied Mathematics and Mechanics, vol. 30, no. 2, pp. 145–152, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Quan, S. Chang, and M. Liu, “Strong and weak convergence of an implicit iterative process for pseudocontractive semigroups in Banach space,” Fixed Point Theory and Applications, vol. 2012, article 142, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. L. Yang and F. H. Zhao, “Large strong convergence theorems for total asymptotically strict pseudocontractive semigroup in Banach spaces,” Fixed Point Theory and Applications, vol. 2012, article 24, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. Chang, Y. J. Cho, H. W. J. Lee, and C. K. Chan, “Strong convergence theorems for Lipschitzian demicontraction semigroups in Banach spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 583423, 10 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y.-H. Wang and Y.-H. Xia, “Strong convergence for asymptotically pseudocontractions with the demiclosedness principle in Banach spaces,” Fixed Point Theory and Applications, vol. 2012, article 45, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. K. Aoyama, Y. Kimura, W. Takahashi, and M. Toyoda, “Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 8, pp. 2350–2360, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet